# SDR XNA01020

- Difficulty date: August 24, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 33,640 hours, 28,079 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Disconnected
- Location: Egt Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE NR 1 EGT INDICATOR FELL TO ZERO DURING TAXI (BOTH ANALOG & DIGITAL INDICATORS).  RESET CANNON PLUG ON NR 1 EGT INDICATOR.  SYSTEM OPS CHECKS GOOD IAW AMM 77-21-00.
